Hi all - thanks so much for taking the time to read this. Hopefully someone is able to relate to my story. Please let me know if you have any advice. Around September 2016, I went in for my yearly gyno appointment hoping to refill my prescription of yaz birth control that I had been on for roughly 10 years. Unfortunately, my gyno wouldn't prescribe that pill to me due to a recent change in my family history (it contains estrogen). I then switched to a progesterone only pill around October 2016, and then switched over to the IUD in February 2017. About two - three weeks after I got the IUD inserted, is when the hair loss started. Or rather, when I realized that the thinning and shedding wasn't just in my head. It's now only been about two months, and my hair loss becomes more noticeable each and every day. It's so incredibly upsetting and depressing - and psychologically exhausting. Whenever I try to get my hair loss out of my mind, I'll accidentally run my fingers through my hair, and notice 4 or 5 hairs come out. Taking showers is a disaster. Brushing my hair is worse. This is particularly upsetting to me as I had very very fine hair to begin with, and literally needed every hair on my head. I can't imagine how bad I'll look as this continues to progress considering I have already lost around 40% of my hair. It makes me upset to learn how vain I am and how much of my self worth is wrapped up in how I look. I understand this is likely telogen effluvium, and am hoping for regrowth. I feel my trigger was cutting out estrogen back in October, as the new birth control methods I was put on only contained estrogen. However, no doctors can say anything for sure. I'm getting the IUD removed just in case that's a potential contributing factor - and will be going hormone free for the foreseeable future. I am taking professional viviscal and biotin, as well as spirolactone to hopefully help regulate my hormones. Anyone out there that has had/having a similar experience? Also has anyone used clip in extensions during telogen effluvium? Wigs? Anything is super helpful.